Engineering

Vol.4 No.3(2012), Paper ID 18328, 6 pages

DOI:10.4236/eng.2012.43017

 

Unsteady Spillway Flows by Singular Integral Operators Method

 

Evangelos G. Ladopoulos

 

Interpaper Research Organization, Athens, Greece

 

Copyright © 2012 Evangelos G. Ladopoulos et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


E. Ladopoulos, "Unsteady Spillway Flows by Singular Integral Operators Method," Engineering, Vol. 4 No. 3, 2012, pp. 133-138. doi: 10.4236/eng.2012.43017.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.